Left and Right handedness relates to finasteride side effects (article)

Apparently left handed dominant people have improved sexual function on fin rather than decreased sexual sides. I’ve been on fin for a short period of time now with the only side effect being a slight ball ache. I know this is a pretty tiny study but interesting to me nonetheless. What do you guys think? Article: https://bjui-journals.onlinelibrary.wiley.com/doi/full/10.1111/j.1464-410X.2012.11580.x#ss7-title

This is a new one for me. I read the article and although the studies were relatively small, it is suggestive of the handedness issue. Thanks for the information

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =